MathSciNet Relay Station
MathSciNet bibliographic data
MR245119 62.10
Thoman, Darrel R.; Bain, Lee J.; Antle, Charles E. Inferences on the parameters of the Weibull distribution. Technometrics 11 1969 445–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement